It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jen Reel on November 26, 1999 at 00:57:11:

In Reply to: Afrin Nasal Spray posted by Mike on November 24, 1999 at 01:33:04:

: I have been using afrin for about 8 years. If i dont use afrin my nose will stuff up so i cant even breathe from it. Ive tried to stop but a night when i cant even breathe through my nose at all i feel like im having anxiety or something, and can not even get to sleep, its very hard to breathe out of your mouth all night. Can anybody help... Thanks

Dear Mike: I have had the same problem off and on over several years. The only things that helped me were Entex LA and Claritin-D. Maybe an allergist could help you with it. You have to have a prescription for those. A nurse told me that it dries your sinuses out, and you have a worse problem the more you use it-a boomerang effect. She also said to get "Ocean" drops at the drugstore to help the drying and stuffiness of your nasal passages, while taking medications like the ones above. Hope this helps!


Follow Ups

All times are GMT -7. The time now is 02:14 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!